# SDR CALA2015033000209

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 45,314 hours, 15,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT INBD FASTENER, PSU RAIL STATION 727B, BETWEEN STRINGER 8R & 9R.  SEE WIP STEPS FOR WORK PERFORMED.  REPAIRED FRAME AT STATION 727B BETWEEN STRINGER 8R - 9R IAW EA 5310-04716 REV I FIGURE 3.
